# SDR RAIA961167

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringers
- Part number: NTA46356
- Condition: Corrosion
- Location: Fuselage
- Part time: 18,155 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - MAINTENANCE FOUND CORROSION ON STRINGERS 21R AND 21L BETWEEN FRAMES 23 AND 25.  MAINTENANCE TREATED MINOR CORROSION.  (M)
